# SDR DALA2018080304832

- Difficulty date: July 30, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 51,735 hours, 23,679 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE LOWER SKIN SLAT 3 INBOARD SIDE TRAILING EDGE AREA ON LEFT HAND WING. PERFORMED PERMANENT REPAIR IAW SRM 57-44-21-300-01.
